MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gender/ sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2020.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that lens was explanted from patient¿s right eye in secondary surgical procedure because of patient experiencing unstable and displaced lens.There was no patient injury.No incision enlargement, no sutures and no vitrectomy was required.Lens from another manufacturer was used as the replacement lens for the patient.Patient is doing well.No further information provided.
 
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 4/3/2020.Device evaluation: the product was returned to the manufacturing site for evaluation.The sample was evaluated, and the lens was observed with residues of viscoelastic related to the handling of the unit in a surgical procedure.No damaged was observed.The reported issues were not verified and based on the product returned evaluation, a product quality deficiency or product malfunction could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed no other complaints for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9931956
Report Number2648035-2020-00328
Device Sequence Number19564272
Product Code HQL
UDI-Device Identifier05050474548688
UDI-Public(01)05050474548688(17)230411
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2023
Device Model NumberAAB00
Device Catalogue NumberAAB0000210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/21/2020
10/25/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date05/07/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005